Medical Questions > General Forum Topics > Pharmaceuticals Forum

is safe to stop paxil after 2 dosed? I don't like how i feel

User Profile
I have taken two doses of Paxil at 10 mg each. I want to know if it is safe to just stop it. I don't like the way it makes me feel. Will I have any symptoms


Did you find this post helpful?
|

User Profile
replied April 22nd, 2015
General Q and A Answer A51888
Welcome to e health forum.

Decision to stop medications like Paxil (SSRI - Selective Serotonin Reuptake inhibitors) should not be abrupt and should be done after due consultation with your treating doctor.

This is due to the fact that abrupt discontinuation can be associated with unwanted withdrawal symptoms like flu-like reaction, headaches, gastrointestinal distress, fainting and strange sensations, etc.

Hence it would be recommended that you consult your treating doctor and seek proper medical advice.

I hope this helps.


|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Pharmaceuticals , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.